WOW! Just read that skin problems are associated with Parkinson's.

Started by

Here we have a Dermatologists that is bewildered with his rash. I finally got the Home Care nurse involved and had her call the Dermatologists. The Dermatologists treated me horrible when I told him I cannot stop the anti depressants and the Parkinson meds just to help him find out what is causing the rash. I feel like I am arguing with idiots. The nurse told him that these drugs have been used for quite some time. She more or less told him to do his job and figure out what is causing the rash instead of putting him thru NO MEDS for THREE months. Is he nuts? I have this rash cream that I am using in addition to tons of moisturizer. I only change his t-shirt and undies every three days as they have the moisturizer in them and it helps reduce his itching. Now the itching has stopped. The nurse told me she would call me to give the go ahead to put him back on his meds. She thinks the dermatologist is a BIT off.

1 Comment

I would get a second opinion from another dermatologist. Rashes can be from a huge variety of things.... like food, liquids, bath soap, detergent, dryer sheets, new clothing, etc.

Keep the conversation going (or start a new one)

Please enter your Comment

Ask a Question

Reach thousands of elder care experts and family caregivers
Get answers in 10 minutes or less
Receive personalized caregiving advice and support